# SDR COMA9660041

- Difficulty date: March 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N927CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7031
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Press Select Pnl
- Part number: 21197644
- Condition: Malfunction
- Location: Cockpit
- Part time: 5,140 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN PRESSURE CLIMBS AT 2,000 RPM AFTER TAKEOFF AND DESENDS BELOW FIELD ELEVATION DURING DESENT.  REPLACED THE PRESSURE SELECT PANEL.
